MAUDE Adverse Event Report: COOK INC COOK CUTTING LOOP; GEI UNIT, ELECTROSURGICAL AND ACCESSORIES

COOK INC COOK CUTTING LOOP; GEI UNIT, ELECTROSURGICAL AND ACCESSORIES
Catalog Number CL-2414-KS1
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the metal tip of the cook cutting loop (quantity 3) came off inside of the resectoscope during a transurethral resection of bladder tumor.Another manufacturer's electrode was used to complete the case.This product problem occurred prior to patient contact as the resectoscope had not been placed in the patient.Therefore, it did not have any reported impact on the patient.

Brand Name
COOK CUTTING LOOP
Common Device Name
GEI UNIT, ELECTROSURGICAL AND ACCESSORIES
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8110380
Report Number1820334-2018-03556
Device Sequence Number19260069
Product Code GEI
UDI-Device Identifier00827002462199
UDI-Public(01)00827002462199(17)190120(10)6535988
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2019
Device Catalogue NumberCL-2414-KS1
Device Lot Number6535988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1